MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE TDM VANCOMYCIN GEN.3; VANCOMYCIN ASSAY

ROCHE DIAGNOSTICS ONLINE TDM VANCOMYCIN GEN.3; VANCOMYCIN ASSAY
Catalog Number 08058849190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).Calibration was last performed on 02-jul-2024.The customer stated that their qc was acceptable.The alarm trace showed an abnormal sample probe movement, sample short, and abnormal aspiration alarms.The field service engineer (fse) found that the fluidics pathway was compromised.The fse replaced solenoid valves, diaphragms, rinse tubing, the sampling mechanism, and sample and reagent probes.The fse decontaminated the analyzer, confirmed rinse levels and probe adjustments, adjusted the cell blank level, and performed precision testing and qc successfully.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.
 
Event or Problem Description
There was an allegation of questionable vanc3 vancomycin results for 3 patient serum samples on a cobas 8000 cobas c 502 module.The doctor questioned the initial low results which prompted the customer to repeat the samples.For sample 1, the initial vanc3 result was <4 ug/ml with flag.The sample was repeated on another c502 analyzer and the result was 19.3 ug/ml.For sample 2, the initial vanc3 result was <4 ug/ml with flag.The sample was repeated on another c502 analyzer and the result was 8.1 ug/ml.For sample 3, the initial vanc3 result was <4 ug/ml with flag.The sample was repeated on another c502 analyzer and the result was 8.1 ug/ml.The repeat results were deemed correct.

Brand Name
ONLINE TDM VANCOMYCIN GEN.3
Common Device Name
VANCOMYCIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19999472
Report Number1823260-2024-02399
Device Sequence Number7414200
Product Code LEH
UDI-Device Identifier07613336121627
UDI-Public07613336121627
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K152245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08058849190
Device Lot Number746091
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2024
Initial Report FDA Received Date08/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient SexMale